# SDR UPS08M52865

- Difficulty date: July 14, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 46,209 hours, 7,065 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  RT WING LWR WINGLET FOUND CRACKED AT AFT FITTING.  DURING BOROSCOPE INSPECTION.   RT WING LOWER WINGLET CRACKED AFT FITTING REPLACED IAW EO MD11-5720-276 80-A APPENDIX E.
